# SDR 99ZZZX1078

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22306
- Make and model: Cessna U206G
- Aircraft serial: 020606570
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12116043
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR POST JAMB HAD A CRACK IN OUTBOARD EDGE OF JAMB THROUGH A SCREW HOLE AND EXTENDING 1 INCH FROM EDGE.
